# SDR RAIA00406017

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 10,742 hours, 10,346 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3515 - PIT- DURING TAXI NR 2 LEAD LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED DUCT O-RING IN DISTRIBUTION DUCT AFT AVIONICS BAY.
